
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 7 · 2011
Issue 1, the volume’s only issue · 15 articles · RSS
Research Articles · 15
- Estimating the Parameters of the Negative-Lindley Distribution using Broyden-Fletcher-Goldfarb-ShannoNaushad Mamode Khanpp. 1–4 · published 29 Jan 2011View PDF7,378 accesses
- Constrained Response Surface Optimization for a Laser Beam Welding ProcessPongchanun Luangpaiboonpp. 5–11 · published 29 Jan 2011View PDF7,368 accesses
- Periodic Review Probabilistic Multi-Item Inventory System with Zero Lead Time under Constraint and Varying Holding CostNaglaa Hassan El-Sodanypp. 12–19 · published 29 Jan 2011View PDF7,524 accesses
- Time Series Forecasting by using Seasonal Autoregressive Integrated Moving Average: Subset, Multiplicative or Additive ModelSuhartonopp. 20–27 · published 29 Jan 2011View PDF18,295 accesses
- On Computing of Eigenvalues of Differential Equations Q = λP with Eigenparameter in Boundary ConditionsS. M. Al-Harbipp. 28–36 · published 29 Jan 2011View PDF6,826 accesses
- Mathematical Genesis of the Spatio-Temporal Covariance FunctionsGema Fernández-Avilés, Jose-María Montero, Jorge Mateupp. 37–44 · published 31 Jan 2011View PDF7,938 accesses
- New Family of Exact Soliton Solutions for the Nonlinear Three-Wave Interaction EquationsSahar M. Alqaraleh, Adeeb G. Talafhapp. 45–50 · published 31 Jan 2011View PDF7,426 accesses
- Fuzzy Parametric Deduction for Material Removal Rate OptimizationTian-Syung Lanpp. 51–56 · published 31 Jan 2011View PDF7,239 accesses
- Analysis of a Two Unit Standby Oil Delivering System with a Provision of Switching Over to another System at Need to Increase the AvailabilityUpasana Sharma, Rekha, Gulshan Tanejapp. 57–60 · published 31 Jan 2011View PDF7,107 accesses
- Dividend Maximization in the Cramer-Lundberg Model using Homotopy Analysis MethodJuma Kasozi, Fred Mayambala, Charles Wilson Maherapp. 61–67 · published 31 Jan 2011View PDF7,018 accesses
- A Note on the Numerical Solution for Fredholm Integral Equation of the Second Kind with Cauchy kernelM. Abdulkawi, M.M.A. Nik Long, Z. K. Eshkuvatovpp. 68–72 · published 25 Mar 2011View PDF7,677 accesses
- Disjoint Sets in Graphs and its Application to Electrical NetworksFord Lumban Gaolpp. 73–77 · published 25 Mar 2011View PDF7,617 accesses
- Remark on Bi-Ideals and Quasi-Ideals of Variants of Regular RingsSamruam Baupradist, Ronnason Chinrampp. 78–80 · published 25 Mar 2011View PDF6,953 accesses
- Half-bounded Numerical Solution of Singular Integral Equations with Cauchy KernelM. Abdulkawi, Z. K. Eshkuvatov, N.M.A. Nik Longpp. 81–85 · published 25 Mar 2011View PDF7,269 accesses
- An Application of Univariate Statistics to Hotelling's T2Dr. A. Polymenispp. 86–94 · published 25 Mar 2011View PDF7,660 accesses